# SDR FDEA201508042459

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 681 hours, 29,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH R1 DOOR CLOSED & ARMED SLIDE ARM, LIGHT ABOVE DOOR WILL NOT ILLUMINATE.  INSPECTED R1 DOOR GIRT BAR PROX SENSOR & TARGET FOUND DEBRI & SEALANT, GREASE STUCK BETWEEN BOTH THE SENSORS & TARGETS WITH DOOR CLOSED & ARMED.  CLEANED BOTH SIDES GIRT BARS & SENSORS.  OPERATIONS CHECKED NUMEROUS TIMES IAW MM 25-66-11 & 25-66-00.  OPERATIONS CHECKED GOOD.
